# SDR SWAA2021081216713

- Difficulty date: September 17, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT FWD CARGO BAY BS400 RBL13 WL156. / REMOVED CARGO TRACK TIEDOWN BS396-BS500D RBL 13 WL 156; INSTALLED NEW CARGO TRACK TIEDOWN I.A.W BOEING DWG 143A7500; 143A7902; SRM 51-40-02-0G-0.
